# SDR SIMA20250115004

- Difficulty date: January 15, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000300
- Aircraft time: 25,684 hours, 22,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005  RH FLOOR BEAM CORRODED AT FR 85-86. (MAJOR REPAIR) (LEVEL 2 CORROSION) PERFORMED A PERMANENT REPAIR ON THE RH FLOOR BEAM BETWEEN FR 85-86 IAW ENVOY ERS-EJ-53MR-5127.
